# SDR SWAA2021112345759

- Difficulty date: November 19, 2021
- Submitted: November 23, 2021
- Operation: Air carrier
- Aircraft: N264LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 32521
- Aircraft time: 50,522 hours, 29,985 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Failed
- Location: Cabin
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT BATTERY FAILED CAPACITY CHECK AT LOCATION M01669 ; / [01] REMOVED AND REPLACED EMERGENCY LIGHT BATTERY AT LOCATION M01669 PER AMM 33-51-06; [02] REMOVED AND REPLACED EMERGENCY LIGHT BATTERY AT LOCATION M01669 PER AMM 33-51-06
